Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Equilibrium states for maps isotopic to Anosov

Full text
Alvarez, Carlos F. [1] ; Sanchez, Adriana [2] ; Varao, Regis [1]
Total Authors: 3
[1] Univ Estadual Campinas, IMECC, Inst Matemat Estat & Comp Cient, Campinas, SP - Brazil
[2] Univ Costa Rica, Ctr Invest Matemat Pura & Aplicada, San Jose - Costa Rica
Total Affiliations: 2
Document type: Journal article
Source: Nonlinearity; v. 34, n. 6, p. 4264-4282, JUN 2021.
Web of Science Citations: 0

In this work we address the problem of existence and uniqueness (finiteness) of ergodic equilibrium states for partially hyperbolic diffeomorphisms isotopic to Anosov on T4 <i , with two-dimensional center foliation. To do so we propose to study the disintegration of measures along one-dimensional subfoliations of the center bundle. Moreover, we obtain a more general result characterizing the disintegration of ergodic measures in our context. (AU)

FAPESP's process: 18/18990-0 - Regularity of Lyapunov exponents and invariance principle
Grantee:Adriana Cristina Sanchez Chavarria
Support Opportunities: Scholarships in Brazil - Post-Doctorate
FAPESP's process: 16/22475-9 - Different contexts for chaos
Grantee:José Régis Azevedo Varão Filho
Support Opportunities: Regular Research Grants
FAPESP's process: 17/06463-3 - Probabilistic and algebraic aspects of smooth dynamical systems
Grantee:Ali Tahzibi
Support Opportunities: Research Projects - Thematic Grants